|Bubbles in side Lungs
Nov 9, 2005
My nephew 13, is hiv positive and had a bad bout with pcp. He has never been on any medications to treat the hiv. He has been in the hosipital Sept 13, 05. My question is the doctors have successfully treated the pcp with the bactrium and steriod inhaler. He is still on those meds plus the antivioral drugs. He is developing air pockets or bubbles inside of his lung, What is causing this? Can it be the steriod inhaler? TIA
| Response from Dr. Henry
In my experience blebs within the lung tissue (sort of air bubbles) seem to result from PCP itself (seems to occur more often in very severe PCP) and can be frustrating since sometimes one of them can burst and the lung can collapse (needing a chest tube to re-expand). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.